My grandmother (aged 78 and diabetic with heart problems) currently residing in a developing country was prescribed the following medicines:
atenolol 100 mg
isosorbide dinitrate 20 mg
irbesartan 300 mg & hydrochlorothiazide 25 mg
trimetazidine dihydrochloride 35 mg
indapamide 1.5 mg
levothyroxine sodium 100 micrograms
Please let me know whether this combination is fine as she does not seem to be doing OK.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.